# SDR VNAA2023052201

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N608NN
- Make and model: Cndair CL6002C10
- Aircraft serial: 15473
- Aircraft time: 7,720 hours, 6,690 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69030017
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DISC.- CORROSION ON SEAT RAIL RBL 9 BTW F.S.349.00 TO F.S. 359.00.  CA- SEAT RAIL RBL 9 BTW F.S.349.00 TO F.S. 359.00 WAS EVALUATED OUT OF LIMITS PER CRJ/900 SRM 53-21-49-101-001-A01 AND WAS REPLACED PER CRJ/900 AMM 53-00-49-000-801 ( CONFIG A12 ) AND CRJ-900 AMM 53-00-49-400-801 (CONFIG A12)."
